Publicacions Matemàtiques

A characterisation of plane quasiconformal maps using triangles

Javier Aramayona and Peter Haïssinsky

Full-text: Open access

Abstract

We show that an injective continuous map between planar regions which distorts vertices of equilateral triangles by a small amount is quasiconformal.

Article information

Source
Publ. Mat., Volume 52, Number 2 (2008), 459-471.

Dates
First available in Project Euclid: 5 August 2008

Permanent link to this document
https://projecteuclid.org/euclid.pm/1217964242

Mathematical Reviews number (MathSciNet)
MR2436734

Zentralblatt MATH identifier
1156.30016

Subjects
Primary: 30C62: Quasiconformal mappings in the plane

Keywords
Planar quasiconformal maps skewedness of triangles conformal property

Citation

Aramayona, Javier; Haïssinsky, Peter. A characterisation of plane quasiconformal maps using triangles. Publ. Mat. 52 (2008), no. 2, 459--471. https://projecteuclid.org/euclid.pm/1217964242


Export citation

References

  • L. V. Ahlfors, “Lectures on quasiconformal mappings”, Manuscript prepared with the assistance of Clifford J. Earle, Jr., Van Nostrand Mathematical Studies 10, D. Van Nostrand Co., Inc., Toronto, Ont.-New York-London, 1966.
  • A. Beurling and L. V. Ahlfors, The boundary correspondence under quasiconformal mappings, Acta Math. 96 (1956), 125\Ndash142.
  • F. W. Gehring, The definitions and exceptional sets for quasiconformal mappings, Ann. Acad. Sci. Fenn. Ser. A I 281 (1960), 28 pp.
  • F. W. Gehring, Rings and quasiconformal mappings in space, Trans. Amer. Math. Soc. 103 (1962), 353\Ndash393.
  • J. H. Hubbard, “Teichmüller theory and applications to geometry, topology, and dynamics. Vol. 1. Teichmüller theory”, With contributions by Adrien Douady, William Dunbar, Roland Roeder, Sylvain Bonnot, David Brown, Allen Hatcher, Chris Hruska and Sudeb Mitra, With forewords by William Thurston and Clifford Earle, Matrix Editions, Ithaca, NY, 2006.
  • O. Lehto and K. I. Virtanen, “Quasiconformal mappings in the plane”, Second edition, Translated from the German by K. W. Lucas, Die Grundlehren der mathematischen Wissenschaften 126, Springer-Verlag, New York-Heidelberg, 1973.
  • J. Väisälä, “Lectures on $n$-dimensional quasiconformal mappings”, Lecture Notes in Mathematics 229, Springer-Verlag, Berlin-New York, 1971.